# SDR FDEA2019102182700

- Difficulty date: October 18, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Bs 748-768
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPARTMENT - STA.758/LBL-8.5 - SEAT TRACK DAMAGED (MARKED). REPAIRED DAMAGED SEAT TRACK REF SRM 53-00-52 FIG 201 SH.1, SR 10-53-002, SRM 51-31-01 ,   SRM 51-41-01    MAJOR REPAIR  SEE JPF
